Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On convex class of pairs of convex bodies
HTML articles powered by AMS MathViewer

by Jerzy Grzybowski and Ryszard Urbański PDF
Proc. Amer. Math. Soc. 125 (1997), 3397-3401 Request permission

Abstract:

In this paper we introduce a quotient class of pairs of convex bodies in which every member have convex union.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 52A07, 90C30, 26A27
  • Retrieve articles in all journals with MSC (1991): 52A07, 90C30, 26A27
Additional Information
  • Jerzy Grzybowski
  • Affiliation: Faculty of Mathematics, and Computer Science, Adam Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
  • Email: jgrz@math.amu.edu.pl
  • Ryszard Urbański
  • Affiliation: Faculty of Mathematics, and Computer Science, Adam Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
  • Email: rich@math.amu.edu.pl
  • Received by editor(s): June 12, 1996
  • Communicated by: Palle E. T. Jorgensen
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 3397-3401
  • MSC (1991): Primary 52A07, 90C30, 26A27
  • DOI: https://doi.org/10.1090/S0002-9939-97-03959-2
  • MathSciNet review: 1403131